American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32A25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 39 of 39 found      Go to page: 1 2

[31] Ingo Lieb and R. Michael Range. Integral representations on Hermitian manifolds: the $\bar \partial $-Neumann solution of the Cauchy-Riemann equations. Bull. Amer. Math. Soc. 11 (1984) 355-358. MR 752797.
Abstract, references, and article information   
View Article: PDF

[32] Christine Laurent-Thiébaut. Formules int\'egrales de Koppelman sur une vari\'et\'e de Stein . Proc. Amer. Math. Soc. 90 (1984) 221-229. MR 727238.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] F. Reese Harvey and John C. Polking. The $\bar \partial $-Neumann solution to the inhomogeneous Cauchy-Riemann equation in the ball in ${\bf C}\sp{n}$ . Trans. Amer. Math. Soc. 281 (1984) 587-613. MR 722764.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Nancy K. Stanton. Integral representations and the complex Monge-Amp\`ere equation in strictly convex domains . Proc. Amer. Math. Soc. 75 (1979) 276-278. MR 532150.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Gerald Leonard Gordon. The residue calculus in several complex variables . Trans. Amer. Math. Soc. 213 (1975) 127-176. MR 0430297.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Lawrence J. Dickson. Limit properties of Poisson kernels of tube domains . Trans. Amer. Math. Soc. 182 (1973) 383-401. MR 0330937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Yue Lin L. Tong. De Rham's integrals and Lefschetz fixed point formula for ${d''}$ cohomology. Bull. Amer. Math. Soc. 78 (1972) 420-422. MR 0296355.
Abstract, references, and article information   
View Article: PDF

[38] Robert Byrne Putz. A generalized area theorem for harmonic functions on hermitian hyperbolic space . Trans. Amer. Math. Soc. 168 (1972) 243-258. MR 0298049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] F. Reese Harvey and R. O. Wells Jr.. Holomorphic approximation on totally real submanifolds of a complex manifold. Bull. Amer. Math. Soc. 77 (1971) 824-828. MR 0289809.
Abstract, references, and article information   
View Article: PDF


Results: 31 to 39 of 39 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia